# SDR DALA2021071203926

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,857 hours, 38,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 706-710 Lbl64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 IN REF. NRC # 00613: CORROSION ON FLOOR SUPPORT FROM STA 706-710, LBL 64 AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00789. FLOOR SUPPORT FROM STA 706-710, LBL 64 AT PASSENGER CABIN. (CPAX) WAS REPAIRED. PER ETI-57-21-332 REV. 1 AND ER/A 592626-14, REV. ORIGINAL. SECTION I: PERMANENT REPAIR. (1869011)
